Minyi Li, Qianqian Yao, Chunhong Li
The First Affiliated Hospital, Sun Yat-Sen University, Guangdong 510080, China
Objective: To analyze the nursing intervention measures of severe drug eruption. Methods: 56 patients with severe drug eruption were selected from January 2018 to December 2019, and effective nursing measures were taken to observe the nursing effect and summarize the nursing experience. Results: The results of this study showed that only 1 of the 56 patients had skin infection, and the rest of the patients did not have large area of wound exudation or pressure ulcers and other complications, which confirmed that most of the patients recovered well. Conclusion: Patients with severe drug rash should adopt strict intervention and nursing measures for the skin, facial features and perineum through strict aseptic operation plan and disinfection and isolation measures, so as to ensure good nursing effect and promote the prognosis and recovery progress of patients.
Severe drug eruption, Nursing intervention, Strategy
Minyi Li, Qianqian Yao, Chunhong Li. Nursing Intervention Strategy of 56 Cases with Severe Drug Eruption. Frontiers in Medical Science Research (2020) Vol. 2 Issue 2: 43-48. https://doi.org/10.25236/FMSR.2020.020208.
 Fang Zhijuan (2016). Clinical nursing experience of a case of severe drug eruption of epidermal necrosis with bullous release [J]. China Health & Nutrition, vol.26, no.9, pp.281-282.
 Guo Tingting (2019). Clinical pharmacists involved in the pharmaceutical practice of patients with acute renal failure caused by allopurinol [J]. Chinese Journal of Pharmacology, vol.17, no.1, pp.146-148.
 Lin Chunmei (2017). A case of nursing experience of severe drug eruption caused by oral allopurinol [J]. Journal of Practical Clinical Nursing, vol.2, no.41, pp.140,145.
 Ma W Sa, Zhang g l, Chen Z Q, et al (2019). Nursing care of 1 case of severe multiform erythma drug eruption induced by Carbamazepine [J]. Nursing Care, vol.5, no.10, pp.194-196.
 Shi Jian, GAO Jie, Bao Jian an, et al (2016). Clinical analysis of 40 cases of severe drug eruption caused by carbazepine [J]. Chinese Journal of Dermatology, no.11, pp.1142-1143.